# SDR DHL2002726516

- Difficulty date: April 17, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN BS 720B STR 15 L IS CRACKED FWD OF WING LIGHT.  FABRICATED NEW ANGLE CHANNEL AND DOUBLER IAW 53-10-3 FIG 5.  INSTALLED NEW ANGLE CHANNEL IAW B-727 SRM 51-30-2 SRM 53-10-3 FIG 5.  PRESSURE CHECK GOOD IAW B-727 21-30-0.
